# SDR TWRA9542

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- Engine: Pwa JT9D7A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vane Control
- Part number: 747955
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL 35.0, NR 1 ENGINE FLAMED OUT UNABLE TO RESTART DESCENDED TO 24,000 FEET RESTARTED ENGINE.  NO ENGINE RESPONSE TO THRUST LEVER MOVEMENT SHUT DOWN ENGINE RETURNED TO JFK.  FOUND NR 1 ENGINE EVC AT FAULT.  REMOVED AND REPLACED EVC, OPS CHECK NORMAL DURING TESTS.  (M)
